# SDR ASAA2017090921883

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 32,995 hours, 9,879 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SHOWS A SHORT TIME FAULT MESSAGE 73-20622, THE HMU BSV CONTROL CURRENT IS OUT OF RANGE.  ACFT GROUNDED. TROUBLESHOT IAW FIM 73-27, TASK 801,  PERFORMED ACTUATORS TEST IAW AMM 71-00-00-700-807-F00, TEST PASSED.
